Psycho-Babble Social | for general support | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re:Jlynne KathrynLex

Posted by Magdalena on April 5, 2004, at 18:09:51

In reply to Re:Jlynne, posted by KathrynLex on April 5, 2004, at 17:29:37

Hey im increasing from 5mg of Paxil to 10mg. I hope i dont get bad side effects, i did when i first started, like PANIC and headahces, and fuzzyness amongst the worst of it. Im just worried that i have to 'start over' or so to speak, although i definatly needed an increase, i was over the side effects from when i started at 5mg for the most part and started leaving my house again without as much worry. we'll see how this goes but i know i just have to get through it no matter what.
thanks for the encouagement, it did make me feel better knowing that not everyone feels side effects of the increase.

Much appreciated, it made my day:)

Mag


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Social | Framed

poster:Magdalena thread:323847
URL: http://www.dr-bob.org/babble/social/20040331/msgs/333015.html